# SDR VNAA0204009

- Difficulty date: April 13, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 8,155 hours, 8,140 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31879001
- Part serial: 9502188
- Condition: Failed
- Location: E/E Bay
- Part time: 58 hours, 207 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A NUMBER 1 BATTERY OVERHEAT CAS MESSAGE AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
